Alert archive / North Dakota / High Wind Warnings in 2020

High Wind Warning 9, NWS Bismarck, ND

October 31, 20208 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Oct 31, 2020, 10:25 AM CDT for 8 counties in North Dakota. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 31, 2020, 10:25 AM CDT (15:25 UTC)
Expired
Oct 31, 2020, 9:00 PM CDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Foster County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND

The radar

The Minot AFB radar (KMBX), 53 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 3:15 PM CDTNON-TSTM WND GST 591 W Carrington, NDAWOS STATION K46D CARRINGTON ND AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 3.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
-80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WWUS73 KBIS 311525
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1025 AM CDT Sat Oct 31 2020

NDZ003>005-011>013-021>023-025-312330-
/O.UPG.KBIS.WI.Y.0036.000000T0000Z-201101T0000Z/
/O.NEW.KBIS.HW.W.0009.201031T1525Z-201101T0200Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan-
Wells-Foster-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, 
and Carrington
1025 AM CDT Sat Oct 31 2020

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Renville, Bottineau, Rolette, Ward, McHenry, Pierce, 
  McLean, Sheridan, Wells and Foster Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Some tree damage is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NDZ001-002-009-010-312330-
/O.EXT.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, and Parshall
1025 AM CDT Sat Oct 31 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Williams, Ward, Mountrail, Renville, Burke and Divide 
  Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ017>020-031>037-040>044-312330-
/O.EXT.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-
Including the cities of Watford City, Killdeer, Halliday, Beulah,
Hazen, Center, Beach, Medora, Dickinson, Mandan, Bismarck, 
Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, 
Carson, New Leipzig, Bowman, and Hettinger
1025 AM CDT Sat Oct 31 2020 /925 AM MDT Sat Oct 31 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Much of western and central North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ045>048-050-051-312330-
/O.EXT.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Fort Yates, Selfridge, Solen, Linton, 
Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, 
Ashley, Oakes, and Ellendale
1025 AM CDT Sat Oct 31 2020 /925 AM MDT Sat Oct 31 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...La Moure, Emmons, Logan, Sioux, Dickey and McIntosh 
  Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa
2 follow-up statements
147 
WWUS73 KBIS 312024
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
324 PM CDT Sat Oct 31 2020

NDZ003>005-011>013-021>023-025-010200-
/O.CON.KBIS.HW.W.0009.000000T0000Z-201101T0200Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan-
Wells-Foster-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, 
and Carrington
324 PM CDT Sat Oct 31 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Northwest winds 40 to 50 mph with gusts up to 60 mph.

* WHERE...Renville, Bottineau, Rolette, Ward, McHenry, Pierce, 
  McLean, Sheridan, Wells and Foster Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles. Some tree damage is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NDZ001-002-009-010-010200-
/O.CON.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, and Parshall
324 PM CDT Sat Oct 31 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Williams, Ward, Mountrail, Renville, Burke and Divide 
  Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ017>020-031>037-040>044-010200-
/O.CON.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-
Including the cities of Watford City, Killdeer, Halliday, Beulah,
Hazen, Center, Beach, Medora, Dickinson, Mandan, Bismarck, 
Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, 
Carson, New Leipzig, Bowman, and Hettinger
324 PM CDT Sat Oct 31 2020 /224 PM MDT Sat Oct 31 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 35 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Much of western and central North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ045>048-050-051-010200-
/O.CON.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Fort Yates, Selfridge, Solen, Linton, 
Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, 
Ashley, Oakes, and Ellendale
324 PM CDT Sat Oct 31 2020 /224 PM MDT Sat Oct 31 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...La Moure, Emmons, Logan, Sioux, Dickey and McIntosh 
  Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa
244 
WWUS73 KBIS 010150
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
850 PM CDT Sat Oct 31 2020

NDZ003>005-011>013-021>023-025-010300-
/O.EXP.KBIS.HW.W.0009.000000T0000Z-201101T0200Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan-
Wells-Foster-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, 
and Carrington
850 PM CDT Sat Oct 31 2020

...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds are diminishing and will continue to do so through tonight.
As a result the High Wind Warning will expire at 9 PM CDT.  

$$

NDZ001-002-009-010-010300-
/O.EXP.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, and Parshall
850 PM CDT Sat Oct 31 2020

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds are diminishing and will continue to do so through tonight.
As a result the Wind Advisory will expire at 9 PM CDT. 

$$

NDZ017>020-031>037-040>044-010300-
/O.EXP.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-
Including the cities of Watford City, Killdeer, Halliday, Beulah,
Hazen, Center, Beach, Medora, Dickinson, Mandan, Bismarck, 
Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, 
Carson, New Leipzig, Bowman, and Hettinger
850 PM CDT Sat Oct 31 2020 /750 PM MDT Sat Oct 31 2020/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...


Winds are diminishing and will continue to do so through tonight.
As a result the Wind Advisory will expire at 9 PM CDT. 

$$

NDZ045>048-050-051-010300-
/O.EXP.KBIS.WI.Y.0036.000000T0000Z-201101T0200Z/
Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Fort Yates, Selfridge, Solen, Linton, 
Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, 
Ashley, Oakes, and Ellendale
850 PM CDT Sat Oct 31 2020 /750 PM MDT Sat Oct 31 2020/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Winds are diminishing and will continue to do so through tonight.
As a result the Wind Advisory will expire at 9 PM CDT. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Oct 31, 10:21 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 31, 10:21 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1021 AM CDT Sat Oct 31 2020

.UPDATE...
Issued at 1016 AM CDT Sat Oct 31 2020

Model sounding data supports some High Wind possibilities late
this morning into the evening from Ward and Mclean counties east
through Foster and north to the Canadian Border. Current winds are
close to this threshold now. Elsewhere, a high end wind advisory
looks best, although there may be some widely scattered high wind
reports, they won't be as common as the north cental. We also
extended the warning and advisory through 9 pm CDT this evening.

UPDATE Issued at 841 AM CDT Sat Oct 31 2020

With the cold front rapidly moving south through the region, we
can clean up the wind advisory a bit. Since the gusty winds are
quickly moving into the region, we will merge the advisory into
two segments instead of three, and this will match up with the
eastern and southern NWS offices. Otherwise current forecast looks
ok.

UPDATE Issued at 639 AM CDT Sat Oct 31 2020

A cold front currently over northwest into north central North
Dakota, will continue to drop southeast across the forecast area
this morning. Expect strong northwest winds behind the front to
continue through the afternoon. Winds are expected to diminish
fairly quickly over western North Dakota this evening, but it
will remain breezy to windy across central ND through much of the
evening, but winds are expected to drop below advisory criteria
early in the evening. Made some minor adjustments to sky cover for
the morning update, otherwise no significant changes to the going
forecast.

&&

.SHORT TERM...(Today and tonight)
Issued at 211 AM CDT Sat Oct 31 2020

Strong winds today will be the main forecast issue in the short
term period.

Currently, surface low pressure is located near Swan River in
southwest Manitoba. Over North Dakota the initial frontal boundary
is situated from northeast ND through south central ND, and the
main cold front is currently pushing through southeast
Saskatchewan and should enter northwest ND in a couple hours. The
main forecast problem remains whether or not we see some HWW
criteria winds today and will they be widespread enough to
justify a HWW. We currently have a Wind advisory across the entire
forecast area, and at this time, see no reason to make any
significant changes.

There are still some indications that we could see some stronger
gusts, mainly the winds aloft at the top of the mixed layer. There
is about a 8-10 knot difference between the NAM (45-47 kts) on
the low end and the RAP/GFS (54-57 kts) on the high end at the top
of the mixed layer. We do see steep lapse rates develop by this
afternoon across the forecast area, with some decent cold
advection, with the best being over the northeast half of the CWA.
We also see a strong upper level jet diving down into western ND
this afternoon, bringing nearly unidirectional winds throughout
the atmosphere in the 18-21 UTC time range.

Given this setup, the potential does remain for some HWW criteria
winds. However, there are some factors negative factors. As
mentioned on the day shift, the timing of the system is now a
little quicker, thus the strongest isallobaric component and
strongest cold advection pushes through the northeast half of the
forecast area this morning, before the steep lapse rates become
established. The strongest cold advection and downward momentum
does remain over this area though. In the southwest half of the
forecast area, winds aloft are stronger, but the cold advection is
weaker and looking at the latest RAP soundings, there remains some
upward motion within the lower layers of the atmosphere. It should
be noted that on the 06Z soundings, there is an area of stronger
subsidence reaching the surface in the early to mid afternoon at
Bowman and Hettinger, when compared to other sites in the south
and west half of the forecast area. But also, by this time, lapse
rates are not as steep here as the rest of the forecast area, and
the isallobaric component is working against the gradient winds.

Overall, as was the decision on the day shift yesterday, there
remains the potential for some HWW criteria winds across the
forecast area today, however there is enough uncertainty, that the
best bet remains a high end wind advisory with gust to near HWW
criteria. So therefore, no changes to the current advisory.

Otherwise only minor changes to the forecast. With the warmer
start, afternoon highs are now a bit warmer than yesterday.
Although it will still be blustery and cold with wind chills only
in the upper teens across the north this afternoon.

Winds are expected to diminish quickly this evening as high
pressure builds in from the west. Overnight lows will drop into
the mid teens to mid 20s under mostly clear skies.

.LONG TERM...(Sunday through Friday)
Issued at 211 AM CDT Sat Oct 31 2020

Mild temperatures highlight the long term period of the forecast.

The extended forecast remains dry through most of the period. It
is not until the last day of the extended period when we see some
small precipitation chances move into the forecast area as the
strong and broad upper ridge in control through much of the week
begins to break down.

As for temperatures we continue to utilize our given NBM Blend,
with only minor tweaks to blend with our southern neighbors. The
warmest days look to be Tuesday and Wednesday. Looking at the
ensemble GEFS and ECMWF, there is about a 60 percent chance of
temperatures greater than 70s degrees pushing into the southwest.
The GEFS is a little warmer Tuesday and the ECMWF a little warmer
Wednesday. We are currently sitting at the upper 60s in the
southwest on Tuesday and mid to upper 60s on Wednesday. Looking
at the NBM, we are currently above the 75th percentile for highs
at Hettinger on Tuesday, and right at the 75th percentile
Wednesday. We are also just a couple of degrees from the 90th
percentile of the ECMWF MOS guidance at Hettinger on Tuesday and
about 4 degrees shy of the 90th percentile on Wednesday (the
warmest day for the ECMWF Mean). Being it's Saturday, we still
have some to trend upward, and the NBM has continued to remain
fairly steady, or trend slightly higher over the past few days.
Overall, it looks an unseasonably mild beginning to the upcoming
work week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 639 AM CDT Sat Oct 31 2020

Strong northwest winds expected through the day. MVFR ceilings
this morning at KISN and KMOT, moving to KJMS mid to late morning.
A period of MVFR ceilings could also brush KBIS mid to late
morning. Expect ceilings to lift to VFR by this afternoon, with
VFR cigs expected through the remainder of the forecast period. Winds
will diminish from west to east this evening, remaining gust at
KJMS through the evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ001-
002-009-010-017>020-031>037-040>048-050-051.

High Wind Warning until 9 PM CDT this evening for NDZ003>005-
011>013-021>023-025.

&&

UPDATE...WAA
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Oct 31, 8:53 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
853 AM CDT Sat Oct 31 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-011400-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
853 AM CDT Sat Oct 31 2020 /753 AM MDT Sat Oct 31 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Advisory is in effect today. Sustained winds around 35 mph
and gusts to 55 mph are likely. See weather.gov/bis for more
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

waa

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:15 PM CDTSpecial Weather StatementBISDivide, McKenzie, Williams45 min
Oct 30, 10:09 PM CDTSpecial Weather StatementBISBillings, Golden Valley, McKenzie51 min

Nearby

High Wind Warnings in North Dakota, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.